MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1067800

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1988

[Drug-induced alveolitis caused by salazosulfapyridine].

Klein H P, Rupp M, Thiele-Fischbach A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

At onset of chronic rheumatoid arthritis a 36-year-old woman was started on a course of sulphasalazine. During the first four weeks the treatment she developed severe dyspnoea, mild fever, dry cough with chest pain, marked hypoxaemia and severely abnormal restrictive lung functions. Chest x-ray demonstrated diffuse alveolar-interstitial infiltrates. After discontinuing the drug and short-term administration of corticosteroids, blood gases and the chest x-ray reverted to normal within four weeks, but the abnormal lung functions persisted. The course of the illness and published reports on the side effects of sulphasalazine point to the need of carefully watching out for possible side effects during the first three months of treatment with this drug.

Для цитирования: Klein H P, Rupp M, Thiele-Fischbach A. [Drug-induced alveolitis caused by salazosulfapyridine].. Deutsche medizinische Wochenschrift (1946). 1988. DOI: 10.1055/s-2008-1067800.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.